| Model Number |
CI-1600-05 |
| Medical Device Problem Codes |
Expulsion (2933); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
04/25/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Advanced bionics was notified the recipient's device was explanted.The recipient was reimplanted with another advanced bionics cochlear device.Advanced bionics is still in the process of obtaining additional information.When additional information is received, a supplemental report will be submitted.
Additional Manufacturer Narrative
Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Additional Manufacturer Narrative
Additional Manufacturer Narrative
The recipient reportedly experienced device extrusion.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Additional Manufacturer Narrative
Advanced bionics considers the investigation into this reportable event as closed.The recipient reportedly experienced device extrusion after an ontic cleaning.Evidence of an ossified cochlea was noted during revision surgery.The external visual inspection revealed the electrode was severed.This is believed to have occurred during revision surgery.This is believed to have occurred during revision surgery.The device passed photographic imaging inspection.System lock was verified.The condition of the electrode prevented an electrical test from being performed.The device passed the electrical and mechanical tests performed.This device was explanted for medical reasons.The device passed the tests performed.This is the final report.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.